# SDR REXA2016082201569

- Difficulty date: August 22, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 20,180 hours, 12,859 cycles
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Printer
- Condition: Overheated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

NOTICED A BURNING ODOR IN THE COCKPIT. AFTER INVESTIGATION FOUND ACARS PRINTER VERY HOT TO TOUCH. OPENED PRINTER AND FOUND SMOKE COMING OUT.   FOUND PRINTER PAPER WITH HOLES BURNED THROUGH AND APPEARED CLOSE TO CATCHING FIRE CB PN CBP2-A13 OPENED TO REMOVE POWER TO PRINTER.   REMOVED AND REPLACED ACARS PRINTER IAW AMM 23-22-05. OPS CHECKED GOOD.
